Opuscula Mathematica
Opuscula Math. 29, no. 3 (), 229-251
http://dx.doi.org/10.7494/OpMath.2009.29.3.229
Opuscula Mathematica

Smoothed estimator of the periodic hazard function


Abstract. A smoothed estimator of the periodic hazard function is considered and its asymptotic probability distribution and bootstrap simultaneous confidence intervals are derived. Moreover, consistency of the bootstrap method is proved and some applications of the developed theory are presented. The bootstrap method is based on the phase-consistent resampling scheme developed in Dudek and Leśkow [A. Dudek, J. Leśkow, Bootstrap algorithm in periodic multiplicative intensity model, to appear].
Keywords: bootstrap, consistency, multiplicative intensity model, periodic hazard function.
Mathematics Subject Classification: 62G09, 62G07, 60G55.
Cite this article as:
Anna Dudek, Smoothed estimator of the periodic hazard function, Opuscula Math. 29, no. 3 (2009), 229-251, http://dx.doi.org/10.7494/OpMath.2009.29.3.229
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.